Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Permanent configurations in the problem of five bodies


Author: W. L. Williams
Journal: Trans. Amer. Math. Soc. 44 (1938), 563-579
MSC: Primary 70F07; Secondary 51N20, 70F15
MathSciNet review: 1501982
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70F07, 51N20, 70F15

Retrieve articles in all journals with MSC: 70F07, 51N20, 70F15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1938-1501982-4
PII: S 0002-9947(1938)1501982-4
Article copyright: © Copyright 1938 American Mathematical Society